# SDR AALA2019122319007

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,477 hours, 21,350 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 32129C1
- Condition: Low Pressure
- Location: Apu
- Part time: 7,730 hours, 4,920 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU FIRE BTL DISCH MSG DISPLAYED. ACCOMPLISHED FIM 26-22-00-810-804-A. REMOVED & REPLACED APU FIRE BOTTLE IAW AMM 26-22-01. OPS CHECK GOOD. NO EVIDENCE OF BOTTLE AGENT DISCHARGE PRESENT.
